# SDR YENA200433

- Difficulty date: June 8, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 12,394 hours, 5,008 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 01L9016220003
- Condition: Smoke
- Location: Galley
- Part time: 4,638 hours, 1,729 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED NR 2 COFFEEMAKER WAS SMOKING.  TURNED OFF COFFEEMAKER AND SMOKE DISSIPATED.  PULLED C/B FOR NR 2 COFFEEMAKER.  REMOVED COFFEEMAKER AFTER OPS CHECK.  FOUND NO FAULT OR LOOSE CONNECTIONS BEHIND COFFEEMAKER.  REPLACED COFFEEMAKER FOR PRECAUTIONARY REASONS.  OPS CHECK NORMAL PER AMM 25-35-15.  OPERATION CHECKED NEW POT AND NO SMOKE OR BURNING SMELL.
